# SDR C77A20170103001

- Difficulty date: January 3, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 22,875 hours, 17,564 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CRACK DAMAGE TO THE UPPER AND LOWER FLANGES OF RIB 11A ON THE RT HORIZONTAL STABILIZER. ACCOMPLISHMENT OF THIS REPAIR WILL BE BY CUT-OUTS AND INSTALLATION OF REPAIR ANGLES PER ETD2016-170-114508C. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE AFFECTED PARTS ARE PSE AND FCS. EO E170-55MR-005.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS: [REF TASK 55-10-017-0001 (INTERNAL DET THRESHOLD OF 20,000FC, INTERVAL OF 20,000FC) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION #12. THRESHOLD IS COUNTED SINCE NEW.].
